# SDR DALA13036493137

- Difficulty date: July 28, 2013
- Submitted: July 29, 2013
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 30,880 hours, 16,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT -Y765 FRAMES 66 - 68 CORRODED.  REMOVED CORROSION IAW SRM 51-74-00. FOUND TO BE OUT OF LIMITS IAW TRM 53-41-15. R & R FLOOR SUPPORT IAW TRM 53-21-01.
